Alert archive / Florida / Gale Warnings in 2018
Gale Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Nov 22, 2018, 4:05 AM EST. It took effect at Nov 23, 2018, 4:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2018, 4:05 AM EST (09:05 UTC)
- In effect from
- Nov 23, 2018, 4:00 AM EST
- Expired
- Nov 23, 2018, 3:37 AM EST
- In force
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
980 WHUS72 KMLB 220905 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 405 AM EST Thu Nov 22 2018 AMZ572-230900- /O.EXT.KMLB.SC.Y.0038.181123T0000Z-181123T0900Z/ /O.UPG.KMLB.GL.A.0002.181123T0900Z-181123T2100Z/ /O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.NEW.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 405 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM FRIDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 4 PM SATURDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 4 AM to 7 PM Friday. A Small Craft Advisory is now in effect from 7 PM this evening until 4 AM Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is no longer in effect. * WINDS...Northeast increasing near 20 knots tonight, then 25 to 30 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building 6 to 8 feet tonight and 11 to 14 feet on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-230900- /O.EXT.KMLB.SC.Y.0038.181122T2100Z-181123T0900Z/ /O.UPG.KMLB.GL.A.0002.181123T0900Z-181123T2100Z/ /O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.NEW.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 405 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM FRIDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 4 PM SATURDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 4 AM to 7 PM Friday. A Small Craft Advisory is now in effect from 4 PM this evening until 4 AM Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is no longer in effect. * WINDS...Northeast to East increasing to 20 knots late this afternoon through tonight, then 25 to 30 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building to 6 to 7 feet late today, 8 to 10 tonight, and 12 to 14 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-230900- /O.NEW.KMLB.SC.Y.0039.181122T2100Z-181123T0900Z/ /O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.EXT.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 405 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM FRIDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM FRIDAY TO 4 PM SATURDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 4 AM to 7 PM Friday. A Small Craft Advisory is now in effect from 4 PM this evening until 4 AM Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is no longer in effect. * WINDS...Northeast to East increasing to 20 knots late this afternoon through tonight, then 25 to 30 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building to 6 to 8 feet tonight, and 10 to 13 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ552-230900- /O.NEW.KMLB.SC.Y.0039.181123T0000Z-181123T0900Z/ /O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.EXT.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 405 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM FRIDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM FRIDAY TO 4 PM SATURDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 4 AM to 7 PM Friday. A Small Craft Advisory is now in effect from 7 PM this evening until 4 AM Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is no longer in effect. * WINDS...Northeast increasing near 20 knots tonight, then 25 to 30 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building 6 to 7 feet tonight and 9 to 12 feet on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ555-575-230900- /O.CON.KMLB.SC.Y.0038.181123T0900Z-181124T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 405 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 4 PM SATURDAY... * WINDS...Northeast to East increasing to around 20 knots with gusts up to 30 knots. * WAVES/SEAS...Building to 6 to 8 feet late tonight, and 9 to 12 feet on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
2 follow-up statements
580 WHUS72 KMLB 222057 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 357 PM EST Thu Nov 22 2018 AMZ550-230930- /O.CON.KMLB.SC.Y.0039.181122T2100Z-181123T0900Z/ /O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.CON.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 357 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO 4 PM EST SATURDAY... * WINDS...Northeast to East increasing to 20 knots tonight, then becoming east 25 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building to 5 to 6 feet tonight, and 9 to 11 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ552-230930- /O.CON.KMLB.SC.Y.0039.181123T0000Z-181123T0900Z/ /O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.CON.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 357 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO 4 PM EST SATURDAY... * WINDS...Northeast increasing near 20 knots tonight, then becoming east 25 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building 4 to 5 feet tonight and 9 to 11 feet on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ572-230930- /O.CON.KMLB.SC.Y.0038.181123T0000Z-181123T0900Z/ /O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.CON.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 357 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO 4 PM EST SATURDAY... * WINDS...Northeast increasing near 20 knots tonight, then becoming east 25 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building 6 to 8 feet tonight and 11 to 13 feet on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-230930- /O.CON.KMLB.SC.Y.0038.181122T2100Z-181123T0900Z/ /O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.CON.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 357 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO 4 PM EST SATURDAY... * WINDS...Northeast increasing to 20 knots tonight, then becoming east 25 knots with frequent gusts to Gale Force on Friday. * WAVES/SEAS...Building to 6 to 8 feet tonight, and 11 to 13 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-575-230930- /O.CON.KMLB.SC.Y.0038.181123T0900Z-181124T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 357 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 4 PM EST SATURDAY... * WINDS...Northeast 10 to 15 knots increasing to around 20 knots with higher gusts on Friday afternoon. * WAVES/SEAS...Building to 4 to 5 feet tonight, and quickly building to 8 to 12 feet on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
118 WHUS72 KMLB 230837 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 337 AM EST Fri Nov 23 2018 AMZ572-242100- /O.CAN.KMLB.SC.Y.0038.000000T0000Z-181123T0900Z/ /O.EXT.KMLB.SC.Y.0040.181123T0837Z-181124T2100Z/ /O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 337 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Melbourne has cancelled the Gale Warning. * WINDS...Northeast to east winds 20 to 25 knots with occasional gusts near gale force. * WAVES/SEAS...Building to 8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-242100- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-181124T2100Z/ /O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.CAN.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 337 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Melbourne has cancelled the Gale Warning. * WINDS...Northeast to east winds around 20 knots with occasional gusts to 30 knots. * WAVES/SEAS...Building to 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-242100- /O.CAN.KMLB.SC.Y.0038.000000T0000Z-181123T0900Z/ /O.EXT.KMLB.SC.Y.0040.181123T0837Z-181124T2100Z/ /O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 337 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Melbourne has cancelled the Gale Warning. * WINDS...Northeast to east winds 20 to 25 knots with occasional gusts near gale force. * WAVES/SEAS...Building to 9 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-242100- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-181124T2100Z/ /O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/ /O.CAN.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 337 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Melbourne has cancelled the Gale Warning. * WINDS...Northeast to east winds around 20 knots with occasional gusts to 30 knots. * WAVES/SEAS...Building to 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-575-242100- /O.EXT.KMLB.SC.Y.0038.181123T2100Z-181124T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 337 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM SATURDAY... * WINDS...Northeast to east winds 10 to 15 knots increasing to near 20 knots this afternoon. * WAVES/SEAS...Building to 5 to 7 feet near shore and 7 to 9 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 21, 10:25 PM EST, 5 hours 40 minutes earlier.
Area forecast discussion, Nov 21, 10:25 PM EST, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1025 PM EST Wed Nov 21 2018
.DISCUSSION...
Quiet WX in play as a high pres ridge centered over the Arklatex/Lwr
MS valley generates a brisk northerly flow over central FL. Latest
analysis shows the cold front over south FL, with sfc dewpoints
generally in the L/M50s along and north of the I-4 Corridor, and in
the M/U50s over the Treasure Coast/Lake-O region. Evng RAOBs show a
very dry/stable airmass overhead and upstream with PWat values arnd
0.25" acrs the Panhandle, increasing to arnd 0.75" over central FL,
most of which is trapped abv the H50 lyr as a AS/CI deck.
Mid/late evng temps are holding in the L/M60s, about 5-10F abv
current dewpoints, with light but steady northerly winds btwn 5-
10mph. IR sat pics show the AS/CI deck extending into the central
GOMex, streaming E/NE acrs central FL. The combination of the winds
and clouds may prevent temps from falling to fcst mins, but not
enough to warrant a fcst update. Overall package in good shape.
&&
.AVIATION...Thru 23/00Z.
Sfc Winds: Thru 22/12Z...N 3-6KTS. Btwn 22/12Z-22/15Z...bcmg N/NE 8-
12KTS. Btwn 22/18Z-22/21Z...N of KTIX bcmg N/NE 10-14KTS with ocnl
sfc G18-22KTS.
WX/Vsbys/Cigs: Thru 22/12Z...VFR all sites cigs AOA FL120. Btwn
22/12Z-22/18Z...coastal sites cigs btwn FL040-060 slgt chc MVFR
shras. Aft 22/18Z...all sites cigs btwn FL 040-060 chc MVFR shras.
&&
.MARINE...
High pres over the Lwr MS valley will maintain a gentle to moderate
N/NE breeze thru daybreak. Seas 2-3FT nearshore and 3-4FT offshore.
Slgt chc of shras in the Gulf Stream. Aft daybreak, conds expected
to deteriorate steadily N of Sebastian Inlet with winds bcmg a
moderate to fresh E/NE breeze by midday...seas building to 4-6FT
nearshore and 6-8FT offshore by sunset.
&&
.MLB WATCHES/WARNINGS/ADVISORIES... FL...None.
AM...Small Craft Advisory from 4 AM Friday to 4 PM EST Saturday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm.
Gale Watch from late Thursday night through Friday afternoon for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 10 AM Thursday to 4 AM EST Friday for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
&&
Bragaw/WeitlichHazardous weather outlook, Nov 21, 4:11 AM EST, 23 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 411 AM EST Wed Nov 21 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-212300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 411 AM EST Wed Nov 21 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... Weather and ocean conditions will produce a moderate risk of rip currents at the beaches. Check with your local beach patrol for more information about ocean hazards. Always swim near a lifeguard and never swim alone. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. Hazardous boating conditions are expected to develop late this week as increasing onshore flow builds seas. This will also bring a period of rough surf to the beaches, particularly along the Volusia and Brevard county coasts. Marine and surf conditions are expected to improve over the weekend; however, the threat of rip currents will remain elevated. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Ulrich
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 4:05 AM EST | Small Craft Advisory | MLB | 48 hr | |
| Nov 22, 4:05 AM EST | Small Craft Advisory | MLB | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.